38 years old, Menstrual migrains getting worse, on BCP

angiepangieJuly 1, 2013

Hello,

I am 38, and I have always had menstrual migraines but the past two months they are worse. The one this morning was really, really bad. I have been taking birth control pills to control my irregular cycles (they became irregular when I had to have an ovary removed- and I have been having some hormonal issues since then- hot flashes, funny cycles, pre menopausal type stuff). When I started the BCPs, my migraines got allot better. But, as I said the past 2 months have been really bad. I've asked my gyno about it but she doesn't see a problem. I worry because I have heard taking hormones at my age can be high risk, esp if you already have migraines. I don't smoke. Any one have this experience?

Thank you for reporting this comment. Undo
morz8

angie, I could almost count on a throwing-up headache, it would hurt that badly, the week I was taking the placebo dose and the estrogen would drop abruptly. How's your relationship with your gyno, an endocrinologist was more helpful than mine who did not seem totally up to date on the effects hormones can have on health overall. Endocrinologist changed my prescription to the right product, right dose and I never experienced another headache again.

    Bookmark   July 5, 2013 at 3:18PM
Sign Up to comment
More Discussions
incisional hernia
Have you had hernia surgery with mesh placed? I am...
sasha7
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
Does anyone else have a problem with Dental X-Rays?
I am wondering if it's just me or if anyone else has...
Judith
4000 chemicals in cigarette tobacco
there are 43 known carcinogens also. Here's the list!! Anyone...
pawprint1
Hydration cubes
Has anyone tried the Bezwecken hydration cubes for...
texasone
© 2015 Houzz Inc. Houzz® The new way to design your home™